# SDR 99UAL900071

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Lack Of Lube
- Location: Nr 1 Eng Comp
- Component: Able Corpora, 10607047
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MODERATE AIRFRAME VIBRATION FELT MAINLY IN THE FRONT OF THE AIRCRAFT AFTER FLAP AND GEAR RETRACTION.  *S/D*  AIRFRAME VIBRATION CONDITIONAL INSPECTIONS AND VIBRATION INSPECTIONS OF THE NR 1 ENGINE WERE ACCOMPLISHED.  ALL FLIGHT CONTROLS WERE WITHIN INSERVICE LIMITS.  NR 1 ENGINE REQUIRED A FAN BLADE LUBE.  THE EQUIPMENT COOLING AUTOMATIC OUTFLOW VALVE WAS REPLACED AS A PRECAUTION.  OP CHECK OK.
